# SDR CA120708001

- Difficulty date: July 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7603 · Power Lever
- Part: Condition Lever
- Condition: Broken
- Part time: 23,188 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXING, PILOT ATTEMPTED TO REDUCE CONDITION LEVER TO "GROUND IDLE" NOTICED SOMETHING DID NOT FEEL RT WITH THE MOVEMENT.  PILOT THEN MOVED CONDITION LEVER BACK TO "FLIGHT IDLE" WHERE THE LEVER BROKE.  THE PILOT THEN TAXIED THE ACFT BACK TO THE COMPANY RAMP AND SHUTDOWN THE ENGINE USING THE FIREWALL SHUTOFF.  ON CLOSER INSPECTION, IT APEARS THERE MAY HAVE BEEN A SMALL STRESS FRACTURE ADJACENT TO A FACTORY MACHINED HOLE IN THE PART.
